A father's joy

----- Original Message -----
From: Mark H
To: Grace Filby
Sent: Wednesday, January 12, 2011 10:47 PM
Subject: Re: HPV vaccine reaction

Hi Grace,

I just thought I would update you on my daughter Gemma. Following my communications with you we decided to get Gemma off all the medications prescribed by the GP, and try out the silica via mineral water. Well I can't believe the improvement since mid December. The headaches have decreased substantially. She has only had one day where the headaches were really bad (as opposed to virtually every day before). Her personality is coming back, she is smiling again and enjoying life at college much more. Yesterday Gemma said to me "Dad I feel really good" - How good did that little statement make me feel!

I don't honestly know whether it is the water or not but I personally think it would be too much of a coincidence for the water not to have played a large part in my daughter's recovery.

Recently we saw a specialist doctor who although sceptical about my views on how the illness started, agreed with us taking Gemma off the drugs she had been taking and drinking the water. He also recommended a few natural remedies to us.

Many thanks

Mark H

--- On Tue, 23/11/10, Grace Filby wrote:

From: Grace Filby
Subject: Re: HPV vaccine reaction
To: "Mark H"
Date: Tuesday, 23 November, 2010, 18:06

Hi Mark

Thanks for contacting me. Yes, the doctors might well say that there is no evidence of others suffering the same symptoms for several reasons - firstly because the original materials advertising the programme sent out to PCTs and GPs had vastly understated statistics. I identified this in October 2008 and proved it within a couple of weeks via a Freedom of Information question. I later received a letter apologising to me (!) for the errors and omissions by the then Minister of Health, Dawn Primarolo. She indicated it was a mistake - huh. It had taken many months before a very small message was eventually inserted into a Drugs Safety Update for the attention of medical personnel but it was again totally played down, and lost in the overall effect of the swine flu panic. Your doctors probably have the old documentation on their shelves and have no idea of the true nature of the side effects. They should look it up in the original EMEA documentation which I have painstakingly summarised with comments.

Currently Norman Lamb MP has requested that Andrew Lansley, Secretary of State, provides a full response to my comments at http://www.theyworkforyou.com/wrans/?id=2009-11-10d.297861.h&c=26455. You will see that I have included quotes from NHS Choices and the Side Effects page you also refer to. Mr Lamb's letter to him is dated 4th November 2010 so we can await news and hopefully a climb-down or change of heart. Mr Lansley is a politician not a scientist or doctor so he would be relying on his senior advisers, not normally listening to independent investigators or parents perhaps.

That brings me on to my next point. NHS Choices moderators have ruthlessly deleted most of my comments for various reasons e.g. claiming that they give medical advice - when I was quoting from official documentation that they are therefore keeping from the public eye. In other words they are censoring known facts and information - and failing to pass on cautions even though the manufacturers have done so, in line with the European Medicines Agency as time has gone on.

NHS Choices have explained that they can censor comments because only the MHRA can authorise what to write. Whenever one of my comments is deleted, I post it on http://www.relax-well.co.uk/HPV.html as a record. STEMNET have also censored my postings on the subject of the vaccine so this is why I have done some videos on YouTube under my channel pinknonsense, to improve accessibility to this information.

Next we have the MHRA. I have plenty of correspondence with them and basically in my opinion they have been making every excuse under the sun to keep the vaccination programme uninterrupted and unchallenged. Their very existence is funded by the drugs companies and their jobs rely on them. They are inconsistent with their excuses however, and I have established (along with much brilliant help from one associate in particular, Mrs Freda Birrell in Scotland), that there are indeed serious side effects - there are long term side effects too, far greater than the max 7-10 days that the MHRA dare to claim.

With the system that they use to record the side effects reported under the Yellow Card scheme, it appears to me that they fob everyone off by saying side effects are either psychogenic or expected anyway, so nothing they will bother to raise the alarm about. However they cannot deny that they have sent on details of numerous UK cases to the VAERS database in USA, and to me these show a huge picture emerging of similar neurological damage and poisoning effects. I have itemised 52 of the 4,445 cases on a new page on my relax-well site for people to see for themselves in peace and quiet. One of these, the last one - Lucy Davies in Warwickshire, has now recovered after I put her father in contact with Dr. Chris Exley - see below - good news. http://www.relax-well.co.uk/longterm-adverse-events-Cervarix.html

As for the headaches, as you probably know I am not medically qualified so I can only offer you information (which in fact has been censored repeatedly by the NHS Choices people, and has been denied as any use by the MHRA). It is about the antidote to aluminium, as found in silica-rich mineral water - the antidote is silica. Do get in touch with Dr Chris Exley, a lecturer at Keele University. He will be able to tell you whether that strategy might be able to help your daughter, after these ten months. It would be more natural at neutralising and flushing out toxins than adding more medication. MHRA say there is no evidence of anything wrong with aluminium in human vaccines (although it can kill a big salmon dead in a couple of days). Chris Exley's teams' research is unique and it has an international following.

I would suggest going to a homeopath or a kinesiologist - and some of these homeopaths are also GPs in their own right so you could find a more informed/open-minded approach with knowledge of neurotoxicology. My group of holistic practitioners at www.askhha.info do a free information service via email so it is worth asking for their opinion.

May I recommend a very good HPV vaccination website: www.SANEVAX.org established by some international associates, non-profit too. There is a discussion forum for example, and lots of Cervarix case studies here in the UK.

Now, an important point. 5 lines redacted.

- how about liaising through Freda Birrell - I am sure she will delighted to help and here are her details.

Next, please consider arranging a meeting with your MP,
contacting the press and writing your own message on the NHS Choices site. If they reject it then that will be further evidence for us, including:

1 line redacted.

As soon as my MP, Crispin Blunt, heard about our local girl, Rebecca Ramagge's dreadful side effects, he immediately called a debate in the House of Commons May 13 2009. Nearly two years on, maybe there would be the chance of another one from another MP? I don't know but many people are asking serious questions across the UK. Scotland appears to be leading the way now with Freda's expertise and contacts.

Regarding the use of the term "no evidence" then I think this is a careful use of words that comes from the MHRA - their angle is that there is no proof that the symptoms are caused by the vaccine and they probably will go along with this until it is tested in court and/or politicians make enough fuss in parliament. The press are very pro-establishment generally and in my experience, BBC radio very condescending. BBC's Dr Mark Porter MBE happens to be also one of the judges for the organisation that gave a prestigious prize to both GSK and Merck - and astonishingly he tells me he doesn't trust the parents when they describe all these side effects!

I know this reply is very long but I do hope some of it helps. My phone number is 01737 217013 if you want further details.
1 line redacted.

Good luck and please have hope that your daughter can get better soon.

Grace Filby

----- Original Message -----
From: Mark H
To: office@
Sent: Tuesday, November 23, 2010 4:16 PM
Subject: HPV vaccine reaction


I came across your website when scanning the internet for answers to my daughters problems.

Very soon after having the HPV vaccine ( Jan '10 ) my daughter Gemma started suffering from headaches, dizziness. She had blood tests - nothing showed, she had an MRI - nothing showed, the specialist was unsure but said it could be Baslar migraine. Non of the migraine medication works. She has severe headaches nearly all the time (10 months on). No medication seems to work, not even very strong painkillers.

I am convinced it has something to do with the vaccine. The doctors don't think so as they say there is no evidence of others suffering the same symptoms. I have found two others on the NHS website www.nhs.uk/conditions/HPV-vaccination/Pages/Side-effects.aspx
both of whom are suffering very similar symptoms.

Any help or advice you could give me would be gratefully received.

Mark H

Full name and contact details redacted.